류마티스 관절염 환자에서 Adalimumab 사용 후 발생한 심부홍반루푸스

Other Titles
Adalimumab-induced Lupus Erythematosus Profundus in a Rheumatoid Arthritis Patient
Authors
한길김성애조재위이규석
Department
Dept. of Dermatology (피부과학)
Issue Date
2015
Citation
대한피부과학회지, Vol.53(4) : 319-323, 2015
ISSN
0494-4739
Abstract
The clinical manifestations and immunohistologic findings of drug-induced lupus erythematosus (DILE) are similar to those of idiopathic lupus. However, DILE is different from idiopathic lupus because it is induced after continuous drug exposure and resolves after discontinuation of the causative drug. DILE can be divided into systemic lupus erythematosus, subacute cutaneous lupus erythematosus, and chronic cutaneous lupus erythematosus (CCLE). Lupus erythematosus profundus is a subtype of CCLE, and drug-induced CCLE is very rarely reported in the literature. Herein, we report a rare case of adalimumab-induced lupus erythematosus profundus developed in a rheumatoid arthritis patient. The patient is a 43-year-old Korean woman who had multiple tender nodules and plaques on her face, trunk, and both extremities after using adalimumab for rheumatoid arthritis. She was diagnosed with adalimumab-induced lupus erythematosus profundus, and her condition improved after discontinuation of adalimumab.
Keywords
Lupus erythematosus profundusAdalimumabDrug-induced lupus erythematosus
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/39815
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Dermatology (피부과학)
Keimyung Author(s)
김성애; 조재위; 이규석
Full Text
http://kiss.kstudy.com/thesis/thesis-view.asp?key=3323078
File in this Item
 사서에게 요청하기
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE